# SDR 2004UALA00323

- Difficulty date: April 8, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 52,537 hours, 6,065 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 760 RBL 56 FLOORBEAM CRACKED AND DENTED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  FABRICATED AND REPLACED SECTION.
